MathSciNet Relay Station
MathSciNet bibliographic data
MR1401789 35K60 (35B40)
Wang, Mingxin; Wu, Yonghui Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary. Trans. Amer. Math. Soc. 349 (1997), no. 3, 955–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement